# SDR 2005UALA00611

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 50,582 hours, 28,051 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 211 FRAME WEB WAS CHAFED BEYOND LIMITS BETWEEN STR 15R AND 16R, FRAME WAS ALSO GOUGED BEYOND LIMITS.  SPLICED IN NEW SECTION OF WEB REF SRM 51-70-13 FIG 1 AND SPLICED IN NEW FRAME FROM STR 15R TO 17R REF SRM 51-70-12.
